Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diarrhea, vomiting, low grade fever, loss of appetite. Causes and treatment for symptoms?

Hi.. My daughter is 14.. She is recovering from diarrhea and vomiting . Low grade fever . No fever or vomiting for 48 hours.. Diarrhea stop yesterday. Started again this morning.. 3 times then took anti diarrhea med from doc 12 hours ago and no diarrhea since. But her temp is 36.4 and sometimes 35.6 for an hour or so. She is acting fine and has her appetite back
Asked On : Tue, 29 Jan 2013
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello madam,
getting back of appetite is good sign of recovery....
since you have not mentioned about the medications taken, i would assume that you have visited a pediatrician and followed his instructions...
make sure that you give ORS to your daughter regularly as and when she demands water till she becomes completly fine...She will get alright shortly..
Answered: Tue, 29 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Radiologist Dr. Ganesh Sanap's  Response
Hi, welcome to HCM.
As there is no active vomiting or diarrhoea at present , no special treatment is needed. Just continue plenty of water with fruits. Also start probiotic for better intestinal health.
After such illness she will feel weaknesses for few days known as post viral illness effect. it is a common occurrence. No need to worry about that.

Hope I have answered your query.

Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor